# SDR C77A20131205002

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 15,756 hours, 9,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Damaged
- Location: Te Flap
- Part time: 15,756 hours, 9,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN INBD FLAP LOWER SKIN SURFACE HAS LOOSE FASTENERS & ELONGATED HOLES AT OTBD ACCESS PANEL 561CB.  REPLACED ACCESS PANEL & PERFORMED COMPOSITE LAYUP REPAIR IAW SRM 51-71-09 ON WO 738328-510 IAW ETD 2013-170-062827 & EA E175-57-180 REV IR WO 886936.
